Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on numerable covers


Author: J. Derwent
Journal: Proc. Amer. Math. Soc. 19 (1968), 1130-1132
MSC: Primary 55.50
MathSciNet review: 0234461
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Derwent, On the covering homotopy theorem, Nederl. Akad. Wetensch. Proc. Ser. A 62 (1959), 275-279. MR 0107858 (21:6580)
  • [2] A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. 78 (1963), 223-255. MR 0155330 (27:5264)
  • [3] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [4] J. Milnor, Lectures on characteristic classes, notes by James Stasheff, Princeton Univ. Press, Princeton, N. J., 1957.
  • [5] P. Holm, The microbundle representation theorem, Acta Math. 17 (1967), 191-213. MR 0208618 (34:8427)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.50

Retrieve articles in all journals with MSC: 55.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0234461-X
Article copyright: © Copyright 1968 American Mathematical Society